Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607625
Uniqueness of diffusion generators for two types of particle systems with singular interactions
Kondratiev Y, Konstantinov AY, Röckner M (2004)
JOURNAL OF FUNCTIONAL ANALYSIS 212(2): 357-372.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1618800
Uniqueness problem for quantum lattice systems with compact spins
Albeverio S, Kondratiev Y, Minlos RA, Shchepan'uk GV (2000)
LETTERS IN MATHEMATICAL PHYSICS 52(3): 185-195.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="uniqueness problem"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung